Volume 3, Number 3
Previous Issue Next Issue

Gong-Yan Lei

J. Comp. Math., 3 (1985), pp. 193-201.

Preview Full PDF 407 4330 Abstract

Che Sun

J. Comp. Math., 3 (1985), pp. 202-210.

Preview Full PDF 409 4170 Abstract

Lie-Heng Wang

J. Comp. Math., 3 (1985), pp. 211-218.

Preview Full PDF 396 4391 Abstract

De-Hao Yu

J. Comp. Math., 3 (1985), pp. 219-227.

Preview Full PDF 406 4110 Abstract

Ben-Yu Guo & V. S. Manoranjan

J. Comp. Math., 3 (1985), pp. 228-237.

Preview Full PDF 410 4266 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 3 (1985), pp. 238-251.

Preview Full PDF 433 4197 Abstract

Er-Xiong Jiang

J. Comp. Math., 3 (1985), pp. 252-261.

Preview Full PDF 408 4291 Abstract

L. Elsner & P. Lancaster

J. Comp. Math., 3 (1985), pp. 262-274.

Preview Full PDF 407 4199 Abstract

Richard S. Varga & Wen-Da Wu

J. Comp. Math., 3 (1985), pp. 275-288.

Preview Full PDF 431 4177 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard